Even coefficient estimates for bounded univalent functions

Tom 58 / 1993

D. Prokhorov Annales Polonici Mathematici 58 (1993), 267-273 DOI: 10.4064/ap-58-3-267-273

Streszczenie

Extremal coefficient properties of Pick functions are proved. Even coefficients of analytic univalent functions f with |f(z)| < M, |z| < 1, are bounded by the corresponding coefficients of the Pick functions for large M. This proves a conjecture of Jakubowski. Moreover, it is shown that the Pick functions are not extremal for a similar problem for odd coefficients.

Autorzy

  • D. Prokhorov

Przeszukaj wydawnictwa IMPAN

Zbyt krótkie zapytanie. Wpisz co najmniej 4 znaki.

Przepisz kod z obrazka

Odśwież obrazek

Odśwież obrazek